MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E200-27M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(6) - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 27mm epic plus mitral valve and 23mm epic max valve were implanted in the patient.Post operative, the patient had a complete atrioventricular (av) block.On (b)(6) 2025, a permanent pacemaker was implanted.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) - sh device registry, patient site id: e(b)(6).It was reported that on (b)(6) 2025, a 27mm epic plus mitral valve and 23mm epic max valve were implanted in the patient.Post operative, the patient had a complete atrioventricular (av) block.On (b)(6) 2025, a permanent pacemaker was implanted.
 
Additional Manufacturer Narrative
An event of complete heart block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the complete heart block could not be conclusively determined.It is possible procedural condition or pre-existing patient condition contributed to the reported event; however, this could not be confirmed.The reported surgical intervention was results of case-specific circumstances as a permanent pacemaker was implanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information: (b)(4) - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 27mm epic plus mitral valve and 23mm epic max valve were implanted in the patient.During post operative hours, patient had a stroke and mediations were given.After implant, the patient had a complete atrioventricular (av) block.On (b)(6) 2025, a permanent pacemaker was implanted.
 
Additional Manufacturer Narrative

Brand Name
EPIC PLUS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24332077
Report Number2135147-2026-00857
Device Sequence Number5018815
Product Code LWR
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-27M
Device Catalogue NumberE200-27M
Device Lot NumberBR00050879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/27/2026
06/22/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/06/2026
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight165 LB